# SDR DL757010418

- Difficulty date: March 13, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 3,258 hours, 1,501 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL DESCENT STBY INVERTER STATUS MESSAGE APPEARED FOLLOWED BY FAINT ODOR THROUGHOUT CABIN.            C/A REPLACED STATIC INVERTER
